# SDR CALA2019110901937

- Difficulty date: November 6, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 82,079 hours, 31,480 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL DISPLAYED ON UPPER ECAM SCREEN DURING STEADY STATE CLIMB OR CRUISE. ENGINE NOT SHUTDOWN - ENG 1. ENG 1 MOMENTARY STALL AT CRUISE FL330. SELF RECOVERED NORMAL THRUST. REF LOG PAGE 3743159. METAL FOUND IN ENG 1, 7TH STAGE BLEED VALVE. PROCEEDING TO CHANGE #1 ENG. LP 3743159- WHILE ACCOMPLISHING TSM 75-30-00-810-827-B13 FOR ENG 1 STALL, IPCV ( CHECK VALVE) CONDITION IS GOOD. VSV MECHANISM CONDITION IS GOOD AND MOVEMENT IS GOOD. UPON FUNCTIONAL CHECK OF 7 STAGE BLEED VALVES, FOUND METAL IN 7TH STAGE BLEED VALVE. PROCEEDING WITH ENG CHANGE. REMOVED ENG SN#V11071 AND INSTALLED ENG SN#V10487. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1142925  SN OFF 1071 ENGINE, V2500-A  OFF 31-7200-9-0001 1071 ON 31-7200-9-0001 0487 INSPECTED REMOVAL # 1 ENGINE SN V11071 AND INSTALLATION SN V10487 PER GMM 09-25 05.
